Incontinence Home > Toviaz Overdose
The effects of an overdose of Toviaz (fesoterodine) will vary from person to person, depending on how much of the drug was taken and whether it was taken with other substances. An overdose may cause symptoms such as dry mouth or eyes, difficulty passing urine, or severe constipation. Treatment for an overdose will likely involve supportive care.
Toviaz™ (fesoterodine fumarate) is a prescription medication used for treating the symptoms of an overactive bladder. It belongs to a group of drugs known as anticholinergic medications and works by relaxing the muscles of the bladder. The effects of a Toviaz overdose will vary, depending on a number of factors, such as the Toviaz dosage and whether it is taken with other medicines, alcohol, or street drugs.
If you happen to overdose on Toviaz, seek immediate medical attention.
As an anticholinergic medication, Toviaz can cause a certain group of side effects (known as anticholinergic side effects), which may be more severe in the case of overdose. These side effects include:
- Dry mouth or eyes
- Blurred vision
- Difficulty passing urine
- Dilated (wide open) pupils
- Severe constipation
- Increased pressure within the eyes
- Increased heart rate.
In the case of an overdose, these symptoms can be very severe. In some cases, they can be quite dangerous.
It is not known how to best treat a Toviaz overdose. Therefore, treatment will usually involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused a rapid heart rate, then supportive treatment would include medications to decrease the heart rate. Close monitoring of the heart is recommended.
It is important that you seek prompt medical attention if you believe that you may have overdosed on Toviaz.